Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 26, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Sep 25, 2011, 10:46 AM EDT. It took effect at Sep 26, 2011, 3:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2011, 10:46 AM EDT (14:46 UTC)
- In effect from
- Sep 26, 2011, 3:00 AM EDT
- Expired
- Sep 26, 2011, 10:20 AM EDT
- In force
- 7 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
396 WHUS73 KIWX 251446 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EDT SUN SEP 25 2011 LMZ043-046-252300- /O.UPG.KIWX.GL.A.0005.110926T0600Z-110926T1600Z/ /O.NEW.KIWX.GL.W.0026.110926T0700Z-110926T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1046 AM EDT SUN SEP 25 2011 ...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 11 AM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST 10 TO 20 KNOTS THIS EVENING BECOMING EAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES OVERNIGHT INTO EARLY MONDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
107 WHUS73 KIWX 251924 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 324 PM EDT SUN SEP 25 2011 LMZ043-046-260330- /O.CON.KIWX.GL.W.0026.110926T0700Z-110926T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 324 PM EDT SUN SEP 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EDT MONDAY. * WINDS: SOUTHEAST 10 TO 20 KNOTS THIS EVENING BECOMING EAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES OVERNIGHT THEN VEERING SOUTH BY MONDAY MORNING AND DECREASING TO 10 TO 20 KNOTS BY MIDDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 2 TO 4 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
692 WHUS73 KIWX 260218 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1018 PM EDT SUN SEP 25 2011 LMZ043-046-261030- /O.CON.KIWX.GL.W.0026.110926T0700Z-110926T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1018 PM EDT SUN SEP 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM EDT MONDAY. * WINDS: SOUTHEAST 10 TO 20 KNOTS BECOMING EAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES OVERNIGHT THEN VEERING SOUTH BY MONDAY MORNING AND DECREASING TO 10 TO 20 KNOTS BY MIDDAY. * WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT AND 2 TO 4 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
453 WHUS73 KIWX 260841 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 AM EDT MON SEP 26 2011 LMZ043-046-261500- /O.CON.KIWX.GL.W.0026.000000T0000Z-110926T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 AM EDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS: EAST 15 TO 25 KNOTS BECOMING SOUTHEAST EARLY THIS MORNING. GUSTS TO 35 KNOTS GALES EARLY IN THE MORNING. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
069 WHUS73 KIWX 261420 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1020 AM EDT MON SEP 26 2011 LMZ043-046-261530- /O.CAN.KIWX.GL.W.0026.000000T0000Z-110926T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1020 AM EDT MON SEP 26 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE GALE WARNING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Sep 25, 10:46 AM EDT, 0 minutes earlier.
Area forecast discussion, Sep 25, 10:46 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 AM EDT SUN SEP 25 2011
.UPDATE...
PRIMARY CHANGES TO THE FCST TODAY WERE TO LOWER HIGH TEMPS 3 TO 7
DEGREES AND TO RAISE POPS TO CATEGORICAL FOR MUCH OF OUR INDIANA
COUNTIES. A COMBINATION OF LIFT FROM AN APPROACHING VORT MAX NOW
NEAR STL AND INCREASING ISENTROPIC ASCENT/LOW/MID LVL THETA-E ADV
WILL FAVOR A UPTICK IN COVERAGE/INTENSITY OF RAIN ACROSS MUCH OF
OUR INDIANA AND SW LOWER MI COUNTIES TODAY. COLD CORE ALOFT HAS
SHIFTED WEST WITH UPPER LOW. THIS HAS REDUCED MID LVL LAPSE RATES
LOCALLY...SUPPORTING A LOWER PROBABILITY OF THUNDER AND SMALL HAIL
WHEN COMPARED TO YESTERDAY.
&&
.PREV DISCUSSION... /ISSUED 652 AM EDT SUN SEP 25 2011/
AVIATION...
12Z TAFS...BRIEF LULL CURRENTLY BEING EXPERIENCED IN PRECIPITATION
AT KSBN AND KFWA EARLY THIS MORNING SHOULD BE SHORT LIVED. ADDITIONAL
SCATTERED SHOWERS ARE LIFTING NORTH FROM WEST CENTRAL INDIANA
AND SHOULD OVERSPREAD NORTHWEST AND NORTH CENTRAL INDIANA THROUGH
14Z AS VORT MAX ACROSS CENTRAL ILLINOIS CONTINUES TO LIFT
NORTHEAST. LOW LEVEL SOUTHERLY FLOW WILL ALSO ALLOW WEAK LOW LEVEL
MOISTURE ADVECTION TO BE SUSTAINED WHICH SHOULD ENHANCE SHOWER
COVERAGE...ESPECIALLY BY THE LATE MORNING HOURS AS DIURNAL
INCREASE IN ACTIVITY SHOULD OCCUR AGAIN TODAY. WARM ADVECTION
WILL STRENGTHEN THROUGH THE AFTERNOON HOURS WHICH SHOULD ALLOW
EVENTUAL EXPANSION OF GREATER SHOWER COVERAGE INTO KFWA THIS
AFTERNOON...ALTHOUGH GREATEST AMOUNTS/COVERAGE OF RAIN ARE
EXPECTED TO REMAIN ACROSS NORTHWEST/NORTH CENTRAL INDIANA WHERE
UPPER FORCING WILL CONTINUE TO BE MAXIMIZED. SOME PATCHY IFR CIGS
HAVE DEVELOPED AT KSBN EARLY THIS MORNING WHERE HEAVIER RAIN HAS
FALLEN...AND MAY NEED TO CARRY THIS MENTION THROUGH 13Z OR 14Z.
CONFIDENCE IN POTENTIAL OF WIDESPREAD RAIN AND EMBEDDED THUNDER
CONTINUES TO INCREASE FOR TONIGHT AS LARGE SCALE SYNOPTIC SUPPORT
INCREASES AS UPPER LEVEL SPEED MAX IMPINGES ON THE REGION
RESULTING IN STRENGTHENING UPPER LEVEL DIVERGENCE. DEEP MOISTURE
ALSO ON THE INCREASE BY THIS EVENING WITH THE EVENTUAL NORTHWARD
TRANSPORT OF VERY MOIST AIR MASS RESIDING ACROSS THE MID MS RVR
VALLEY EARLY THIS MORNING. ISOLD THUNDER IS POSSIBLE ESSENTIALLY
AT ANY TIME BETWEEN NOW AND TONIGHT...BUT TRYING TO REFINE
SPECIFIC TIME PERIODS IS PROBLEMATIC AT THIS TIME AND WILL
MAINTAIN CB CLOUD GROUPS THROUGH THIS FORECAST PERIOD. EASTERLY
WINDS TO STRENGTHEN TONIGHT AS SFC LOW DEEPENS ACROSS
CENTRAL/NORTHEAST ILLINOIS WITH SOME GUSTS INTO THE 20 TO 25 KNOT
RANGE POSSIBLE OVERNIGHT. INCREASED MOISTURE AND PRECIPITATION
SHOULD LEAD TO DOWNWARD TREND IN CIGS TOWARD THE END OF PERIOD
..AND HAVE INDICATED TREND TO MVFR CONDITIONS BY LATE THIS
EVENING AND ESPECIALLY INTO THE OVERNIGHT. CIGS MAY DETERIORATE TO
IFR LEVELS TOWARD THE END AND JUST BEYOND THIS FORECAST PERIOD.
PREV DISCUSSION... /ISSUED 455 AM EDT SUN SEP 25 2011/
SHORT TERM...TODAY THROUGH MONDAY NIGHT
JUST SOME MINOR TWEAKS MADE TO THE FORECAST THIS MORNING WITH MOST
OF LATEST MODEL GUIDANCE AND OBSERVATIONAL TRENDS SUPPORTING
PREVIOUS FORECAST.
BAND OF RAIN SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS FROM SOUTHERN
LOWER MICHIGAN INTO WEST CENTRAL INDIANA WILL CONTINUE TO AFFECT THE
SAME GENERAL LOCATIONS THROUGH 12Z COINCIDENT WITH A WEAK LOW LEVEL
MOISTURE CONVERGENCE AXIS ASSOCIATED WITH LOW LEVEL THETA-E RIDGING
BUILDING NORTHWARD ACROSS THE AREA. WATER VAPOR INSPECTION APPEARS
TO INDICATE WEAK SMALLER SCALE VORT MAX ACROSS WEST CENTRAL INDIANA
THAT SHOULD RAPIDLY LIFT NORTHWARD INTO SOUTHWEST LOWER MICHIGAN
THIS MORNING. AS THIS OCCURS...SHOULD SEE SOME DIMINISHMENT IN RAIN
SHOWER COVERAGE CLOSER TO 12Z. ANY LULL IN PRECIP COVERAGE IS
EXPECTED TO BE SHORT LIVED...PARTICULARLY ACROSS APPROXIMATELY THE
WESTERN HALF OF THE FORECAST AREA AS LARGER SCALE VORT MAX NEAR STL
PIVOTS AROUND BROAD UPPER LEVEL CIRCULATION INTO EAST CENTRAL
ILLINOIS. FAIRLY DEEP MOISTURE PROFILES COMBINED WITH THIS FORCING
SHOULD YIELD A SOMEWHAT SIMILAR SETUP TO YESTERDAY IN FAIRLY DECENT
COVERAGE TO SHOWER COVERAGE THROUGH THE DAY...AND AS WAS THE CASE
YESTERDAY...THERMODYNAMIC PROFILES MAY SUPPORT SOME SMALL HAIL ONCE
AGAIN. PRECIP COVERAGE ACROSS EASTERN HALF OF THE AREA SHOULD PICK
UP DURING THE AFTERNOON HOURS AS SHORT WAVE ACROSS CENTRAL ILLINOIS
TRACKS NORTHEAST ALLOWING SLIGHT EASTWARD SHIFT TO STRONGER LOW
LEVEL THETA-E ADVECTION/ISENTROPIC UPGLIDE INTO NORTHEAST INDIANA.
UPPER LEVEL LOW IS EXPECTED TO CONTINUE TO SAG SLOWLY SOUTHWESTWARD
INTO FAR NORTHEAST MISSOURI TONIGHT AS AN UPPER LEVEL JET STREAK
DIVING SOUTHWARD ACROSS THE UPPER MS RVR VALLEY AND CORN BELT BEGINS
TO EMERGE ACROSS THE SOUTHERN GREAT LAKES REGION. THIS JET STREAK IS
SAMPLED FAIRLY WELL FROM 00Z RAOB SOUNDINGS LAST EVENING WITH
MPX/OAX SOUNDINGS INDICATING JET LEVEL WINDS ON THE ORDER OF 110-120
KNOTS. LOW LEVEL MOISTURE TRANSPORT/CONVERGENCE ALSO WILL RAMP UP
EARLY THIS EVENING AS EVEN RICHER LOW LEVEL MOISTURE ACROSS THE MID
MS VALLEY ADVECTS NORTHWARD. ALREADY SEEING QUITE A BIT OF
CONVECTION IN THIS MORE MOISTURE RICH AIRMASS ACROSS SOUTHERN
MISSOURI EARLY THIS MORNING. CONTINUED TREND FROM PREVIOUS FORECAST
IN INCREASING CATEGORICAL POPS TONIGHT WITH CHANCE OF THUNDER
MENTION GIVEN STRONG MOISTURE ADVECTION AND FAIRLY IMPRESSIVE UPPER
DYNAMICS TAKING SHAPE. 00Z NAM/GFS ADVECT A 1.25 TO 1.50 INCH PWAT
RIDGE INTO THE AREA TONIGHT...AND SOME CONCERN FOR RAINFALL AMOUNTS
TONIGHT ESPECIALLY GIVEN SOME LOCATIONS HAVING RECEIVED SOME DECENT
RAINFALL AMOUNTS OVER THE PAST FEW DAYS. WILL GO AHEAD AND MENTION
THE POSSIBILITY OF SOME LOCALLY HEAVY RAINFALL WITH THE ZFP THIS
MORNING. STRONG PRESSURE FALLS TAKING SHAPE IN RESPONSE TO FLOW
ADJUSTMENT WITH IMPINGING UPPER JET SHOULD ALSO GIVE RISE TO A
STRONG ISALLOBARIC COUPLET TONIGHT WITH EAST WINDS STRENGTHENING
THROUGH THE LATE EVENING HOURS INTO EARLY MONDAY MORNING.
RAIN AND SOME EMBEDDED THUNDER LIKELY TO BE ONGOING MONDAY MORNING
ACROSS EASTERN PORTIONS OF THE FORECAST AREA WHILE A DRY MID LEVEL
PUNCH SHOULD DRY THINGS OUT ACROSS THE WEST. DESPITE THIS DRY MID
LEVEL AIR...LINGERING SHALLOW MOISTURE AND RATHER STEEP MID LEVEL
LAPSE RATES LEAD TO SOME CONCERN FOR AFTERNOON CONVECTION. LIMITING
FACTOR HOWEVER MAY BE TENDENCY FOR SYNOPTIC SUBSIDENCE BY THE
AFTERNOON IN STRONGER DNVA ZONE BEHIND STRONGER VORT MAX. MORE
POOLED MOISTURE AND IMPRESSIVE DEEP LAYER SHEAR MAY LEAD TO A FEW
STRONGER STORMS ACROSS FAR NORTHEAST/EAST PORTIONS OF THE AREA BUT
CONFIDENCE IS SOMEWHAT LOW IN REALIZING SIGNIFICANT INSTABILITY. MID
LEVEL COLD POOL TO SHIFT BACK INTO SOUTHERN GREAT LAKES MONDAY NIGHT
INTO TUESDAY AND HAVE TRENDED TOWARD LIKELY POPS ONCE AGAIN ACROSS
WESTERN PORTIONS OF THE AREA LATE MONDAY NIGHT. LAKE ENHANCED
INSTABILITY MAY ALSO COME INTO PLAY AGAIN AS THIS COLD POOL SPREADS
EAST AND DID ADD SLIGHT CHANCE THUNDER MENTION OF SOUTHERN LAKE
MICHIGAN FOR MONDAY NIGHT.
LONG TERM...
TUESDAY THROUGH SATURDAY...THE CHALLENGES THIS PERIOD INCLUDE THE
TIMING OF SHOWERS ASSOCIATED WITH THE DEPARTURE OF THE UPPER LOW
WEDNESDAY NIGHT/THURSDAY AND THE FOLLOWING ARRIVAL OF AN UPPER LEVEL
TROF. FOR THIS PACKAGE...PREFER THE SLOWER ECMWF. GIVEN THE UPSTREAM
RIDGE...THE UPPER LOW SHOULD REMAIN QUASISTATIONARY NORTH OF THE
OHIO RIVER UNTIL BEING EJECTED BY AN UPPER LEVEL TROF DROPPING
RAPIDLY SOUTHEAST INTO THE WESTERN GREAT LAKES REGION. ADDED A
CHANCE FOR SHOWERS WEDNESDAY. IF THIS TIMING IS CORRECT...HIGHS
WEDNESDAY WILL LIKELY NEEDED TO BE LOWERED SEVERAL DEGREES...
ESPECIALLY OVER NORTH/EAST AREAS. THE CUT OFF LOW WILL EJECT BY LATE
THURSDAY WITH HIGHS LIKELY REACHING INTO THE 70S AHEAD OF A STRONG
FRONT. IF THE ECMWF TIMING IS CORRECT... MUCH COLDER AIR WILL SPREAD
BACK INTO THE REGION FRIDAY. CURRENT THINKING IS HIGHS FRIDAY ARE
ALSO TOO WARM AND MAY EVENTUALLY NEED TO BE LOWERED. OTHERWISE...
CHILLY AIR SHOULD SPREAD INTO THE REGION BY SATURDAY WITH
TEMPERATURES BELOW NORMAL.
MARINE...
A GALE WATCH WILL BE ISSUED FOR THE NEARSHORE WATERS FOR LATE
TONIGHT INTO EARLY MONDAY MORNING. A DEEPENING LOW PRESSURE SYSTEM
WILL MOVE INTO EAST CENTRAL ILLINOIS AND WEST CENTRAL INDIANA LATE
TONIGHT IN RESPONSE TO A STRONG UPEPR LEVEL JET ROUNDING THE PESKY
UPPER LEVEL LOW THAT HAS IMPACTED THE AREA THE PAST FEW DAYS.
STRONG PRESSURE FALLS WILL LIKELY DEVELOP LATE TONIGHT THAT SHOULD
ENHANCE EASTERLY FLOW FOR A TIME...MAINLY IN THE 08Z TO 14Z
TIMEFRAME.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
INZ003.
MI...RIP CURRENT RISK FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
MIZ077.
OH...NONE.
LM...GALE WARNING FROM 3 AM TO 11 AM EDT MONDAY FOR LMZ043-046.
&&
SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...MARSILI
UPDATE...STEINWEDELHazardous weather outlook, Sep 25, 5:37 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 537 AM EDT SUN SEP 25 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-260945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 537 AM EDT SUN SEP 25 2011 /437 AM CDT SUN SEP 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED BUT A FEW THUNDERSTORMS MAY PRODUCE SOME SMALL HAIL. SOME OF THE STORMS MAY PRODUCE SOME LOCALLY HEAVY RAINFALL AMOUNTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY MAINLY ACROSS EXTREME NORTHEAST INDIANA...SOUTH CENTRAL LOWER MICHIGAN...AND NORTHWEST OHIO. SEVERE WEATHER IS NOT EXPECTED BUT A FEW OF THE STORMS MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS...ALONG WITH SOME LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-260945- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 537 AM EDT SUN SEP 25 2011 /437 AM CDT SUN SEP 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS SOUTHERN LAKE MICHIGAN TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED BUT A FEW THUNDERSTORMS MAY PRODUCE SOME SMALL HAIL. SOME OF THE STORMS MAY PRODUCE SOME LOCALLY HEAVY RAINFALL AMOUNTS TONIGHT. EAST WINDS WILL STRENGTHEN TONIGHT WITH SOME GUSTS TO NEAR GALE FORCE POSSIBLE FOR THE NEARSHORE WATERS LATE TONIGHT. THERE IS AN INCREASED RISK OF RIP CURRENTS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EAST GUSTS TO NEAR GALE FORCE ARE POSSIBLE EARLY MONDAY MORNING. THERE IS AN INCREASED RISK OF RIP CURRENTS MONDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 5:10 AM EDT | Gale Watch | IWX | 6 hr | |
| Sep 25, 5:25 AM EDT | Rip Current Statement | IWX | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.